Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 157, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 30, 2014, 12:58 AM CDT for 4 counties in Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2014, 12:58 AM CDT (05:58 UTC)
- Expired
- Jun 30, 2014, 1:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Cherokee County, IA, O'Brien County, IA, Plymouth County, IA, Sioux County, IA
The radar
The Sioux Falls radar (KFSD), 114 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 24.3
The text
As transmitted, in the capitals the NWS used until 2016.
625
WUUS53 KFSD 300558
SVRFSD
IAC035-141-149-167-300645-
/O.NEW.KFSD.SV.W.0157.140630T0558Z-140630T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1258 AM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHEROKEE COUNTY IN NORTHWEST IOWA...
SOUTHERN O'BRIEN COUNTY IN NORTHWEST IOWA...
NORTHEASTERN PLYMOUTH COUNTY IN NORTHWEST IOWA...
SOUTHEASTERN SIOUX COUNTY IN NORTHWEST IOWA...
* UNTIL 145 AM CDT
* AT 1257 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GRANVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
GRANVILLE...MARCUS...PAULLINA...CLEGHORN...LARRABEE...SUTHERLAND...
CHEROKEE...AURELIA...MERIDEN AND CALUMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4298 9539 4269 9539 4291 9610 4305 9600
TIME...MOT...LOC 0559Z 283DEG 40KT 4296 9590
HAIL...1.25IN
WIND...70MPH
$$
WEISSER2 follow-up statements
581
WWUS53 KFSD 300611
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
111 AM CDT MON JUN 30 2014
IAC035-141-149-167-300645-
/O.CON.KFSD.SV.W.0157.000000T0000Z-140630T0645Z/
SIOUX IA-PLYMOUTH IA-O'BRIEN IA-CHEROKEE IA-
111 AM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHEROKEE...SOUTHERN O'BRIEN...NORTHEASTERN PLYMOUTH AND SOUTHEASTERN
SIOUX COUNTIES UNTIL 145 AM CDT...
AT 109 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF MARCUS...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MARCUS...PAULLINA...CLEGHORN...SUTHERLAND...LARRABEE...CHEROKEE...
AURELIA...CALUMET AND MERIDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4298 9539 4269 9539 4291 9610 4305 9600
TIME...MOT...LOC 0611Z 295DEG 36KT 4288 9583
HAIL...1.25IN
WIND...70MPH
$$
WEISSER240 WWUS53 KFSD 300644 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 144 AM CDT MON JUN 30 2014 IAC035-141-149-167-300654- /O.EXP.KFSD.SV.W.0157.000000T0000Z-140630T0645Z/ SIOUX IA-PLYMOUTH IA-O'BRIEN IA-CHEROKEE IA- 144 AM CDT MON JUN 30 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEROKEE...SOUTHERN O'BRIEN...NORTHEASTERN PLYMOUTH AND SOUTHEASTERN SIOUX COUNTIES WILL EXPIRE AT 145 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4298 9539 4269 9539 4291 9610 4305 9600 TIME...MOT...LOC 0644Z 295DEG 36KT 4274 9542 $$ WEISSER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 10:49 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 29, 10:49 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 1049 PM CDT SUN JUN 29 2014 .UPDATE... ISSUED AT 1019 PM CDT SUN JUN 29 2014 ONE STRAY STORM IN EXTREME SOUTHEAST CORNER OF THE CWA WITHIN THE LAST HOUR IS EXPECTED TO BE THE END OF EVENING ACTIVITY ACROSS THE AREA...AND TRYING TO TIME POTENTIAL REDEVELOPMENT LATER TONIGHT IS THE CHALLENGE OF THE NIGHT. EARLIER HI-RES WRF MODELS DEPICTED LITTLE IF ANY REDEVELOPMENT PRIOR TO 12Z AS FAR NORTH AS OUR CWA...INSTEAD CONFINING IT TO AREAS NEAR THE I-80 CORRIDOR WHERE BOTH THE ARW AND NMM HELD THE 850MB FRONTAL BOUNDARY THROUGH THE LATE NIGHT HOURS... WITH ACTIVITY THEN EXPANDING QUICKLY NORTHWARD INTO OUR SOUTHERN CWA AFTER 12Z AS THE UPPER WAVE MOVES ACROSS THE REGION. 29/18Z NAM SEEMED TO SHARE THIS IDEA...BUT 30/00Z RUNS NOW LIFT THE ELEVATED WARM FRONT NORTH MORE QUICKLY...BRINGING STORM THREAT INTO OUR FAR SOUTHERN AREAS DURING THE PRE-DAWN HOURS AS CURRENTLY DEPICTED IN OUR FORECAST. RAP IS OF LITTLE HELP IN THE DECISION PROCESS...AS IT HAS GROSSLY OVERDONE PRECIP ACROSS THE WESTERN PLAINS THROUGHOUT THE EVENING...AND THUS LARGELY IGNORED IT FOR THE EVENING UPDATES. GIVEN FAIR PERFORMANCE OF THE HIGH-RES MODELS OF LATE...AND SEEING A FINE LINE/LOW LEVEL BOUNDARY DRIFTING SOUTH ON KLNX RADAR IN CENTRAL NEBRASKA...IS TEMPTING TO CUT POPS FOR LATE TONIGHT IN OUR SOUTH. TOUGH TO PULL COMPLETELY THOUGH...SO HAVE TRIMMED BACK TO JUST CHANCE RANGE SOUTH OF I-90 THROUGH DAYBREAK WITH QUICK RAMP- UP JUST AFTER 12Z ACROSS NORTHWEST IOWA. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 316 PM CDT SUN JUN 29 2014 CONVECTION SO FAR HAS NOT REALLY BLOSSOMED TO SAY THE LEAST IN OUR SOUTHEAST ZONES. 18Z SOUNDINGS FROM KOAX AND KTOP SHOW SOME FAIRLY DECENT CAPPING FROM 900-850MB THAT NEEDS TO BE OVERCOME...AND ONE CAN ASSUME THAT THE CAPPING IS PROBABLY EVEN WORSE IN NORTHWEST IA. BUT THERE IS A WEAK BOUNDARY...WITH WEST TO SOUTHWEST WINDS NOTED OVER MOST OF OUR FORECAST AREA...BUT A WEAK SOUTHERLY FLOW AT STORM LAKE. IN ADDITION...A STOUT DRY LINE HAS MOVED EASTWARD GENERALLY EXTENDING FROM JUST WEST OF YANKTON TO NEAR MARSHALL WHERE IT WILL LIKELY STALL. THEREFORE CONVECTIVE CHANCES WILL BE LIMITED LIKELY SOUTH OF A DIXON COUNTY NEBRASKA TO SPENCER IA LINE...WITH THE BEST CHANCE FOR SEVERE STORMS PROBABLY CONFINED FROM SIOUX CITY TO STORM LAKE. AND EVEN THAT ACTIVITY WILL LIKELY RAPIDLY WANE IN THE EARLY EVENING HOURS...CERTAINLY BEFORE MIDNIGHT. LATER TONIGHT...THE FORECAST AREA BEGINS TO FEEL THE EFFECTS OF A STRONG SHORT WAVE MOVING DOWN THE BACKSIDE OF A STRONG UPPER LOW IN SOUTH CENTRAL CANADA. THIS WAVE IS DIFFICULT TO NOTE ON CURRENT WATER VAPOR IMAGERY NEAR THE MT AND CANADIAN BORDER...BUT WILL STRENGTHEN AS IT MOVES DOWN THE WESTERN PLAINS. EVENTUALLY...THIS WAVE WILL GIVE STRONG CHANCES FOR RAINFALL LATE TONIGHT AND MONDAY MORNING ALONG AND SOUTH OF A TYNDALL SD TO JACKSON MN LINE. CHANCES FOR MEASURABLE RAINFALL WILL ALSO EXIST NORTH OF THERE DEEPER INTO SOUTHEAST SD... BUT AMOUNTS WILL VERY LIKELY BE LIGHTER. LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES COULD OCCUR IN NORTHWEST IA BEFORE ALL IS SAID AND DONE WITH THIS SHORT WAVE ON MONDAY...BUT AVERAGE AMOUNTS WILL BE MORE CONFINED IN THE HALF INCH TO TWO THIRDS OF AN INCH RANGE. SO THUS HAVE NOT ISSUED A FLASH FLOOD WATCH FOR OUR SOUTHEAST ZONES. CONCERNING TEMPERATURES...LOWS TONIGHT COULD VARY QUITE A BIT WITH VALUES RANGING FROM THE MID TO UPPER 50S AROUND HURON IN THE DRY AIR...TO MID TO UPPER 60S NEAR SIOUX CITY AND STORM LAKE. HIGHS ON MONDAY WILL BE PLEASANT FOR THIS TIME OF YEAR WITH A LOT OF LOWER 80S...AND DRY AIR PREVALENT IN OUR WEST AND NORTH WHICH WILL EVENTUALLY MOVE INTO NORTHWEST IA TOWARD MONDAY EVENING. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 316 PM CDT SUN JUN 29 2014 A COOL UPPER TROUGH WILL SETTLE OVER THE AREA FOR TUESDAY AND WEDNESDAY. SKIES SHOULD START MONDAY NIGHT MOSTLY CLEAR BUT NORTHWEST WINDS WILL REMAIN STRONG AS THEY CONTINUE TO BRING COLD AIR IN THROUGH THE NIGHT. GENERALLY EXPECT WINDS FROM 10 TO 20 MPH ALL NIGHT. IN ADDITION...CLOUDS WILL SPREAD SOUTH THROUGH THE NIGHT AHEAD OF VORTICITY LOBE AND SECONDARY COLD FRONT. THE STRONG WINDS AND MIXING WILL KEEP LOWS IN THE UPPER 50S TO AROUND 60. ON TUESDAY...ANY SUN IN THE MORNING WILL QUICKLY GIVE WAY TO THICK CUMULUS. THE INSTABILITY IN THE BOUNDARY LAYER IS NOT A DEEP AS WAS SHOWN YESTERDAY BUT STILL ENOUGH TO RESULT IN SHOWERS OR EVEN AN ISOLATED THUNDERSTORM. WITH SUCH COLD AIR ALOFT AND LARGE SCALE ASCENT WITH THE UPPER VORTICITY LOBE...COULD SEE SHOWERS NORTH OF I90 SHORTLY AFTER SUNRISE...ALTHOUGH THE BEST CHANCE WILL BE DURING THE AFTERNOON WHEN TEMPERATURES HAVE MAXED OUT IN THE UPPER 60S TO LOWER 70S. HAVE THE HIGHEST PROBABILITIES IN SW MN WHERE TEMPERATURES ARE COOLEST ABOVE THE SURFACE. WOULD NOT BE SURPRISED IF MANY LOCATIONS ACTUALLY REACH THEIR HIGH AROUND NOON AND THEN FLUCTUATE THE REMAINDER OF THE DAY BASED UPON WHEN PRECIPITATION OCCURS. GIVEN THE UNCERTAINTY OF WHEN ANY ONE LOCATION WILL SEE RAIN...BASICALLY HAVE STEADY TEMPS ALL AFTERNOON NEAR FORECAST HIGHS. IT WILL ALSO BE WINDY MUCH OF THE DAY WITH SUSTAINED WINDS OF 20 TO 30 MPH. THE SHOWERS SHOULD DISSIPATE AROUND SUNSET AND WINDS SHOULD DROP TO AROUND 10 MPH. WITH FAIRLY COOL AIR IN PLACE AND SOME CLEARING... ESPECIALLY WEST OF I-29...LOWS WILL GENERALLY BE IN THE LOWER TO MID 50S. ON WEDNESDAY...ANOTHER WEAK VORT LOBE WILL MOVE ACROSS MN DURING THE LATE MORNING AND EARLY AFTERNOON. IT REMAINS UNSTABLE IN THE BOUNDARY ACROSS SW MN AND NW IA SO KEPT A SLIGHT CHANCE OF SHOWERS MOST OF THE DAY FROM MARSHALL TO STORM LAKE. ALTHOUGH THERE WILL BE MORE SUN IN MOST LOCATIONS...TEMPERATURES WILL NOT BE MUCH WARMER WITH HIGHS FROM AROUND 70 OVER MUCH OF SW MN AND NW IA TO THE MID 70S WEST OF THE JAMES RIVER. FOR THU THROUGH SUNDAY...ALL MODELS SHOW THE LONG WAVE TROUGH MOVING EAST WITH RISING 500 MB HEIGHTS THROUGH THE WEEK. THIS RESULTS IN A SLOW WARMING TREND FOR LATE IN THE WEEK AS THE STRONGER WESTERLIES SHIFT TOWARD THE CANADIAN BORDER. PRECIPITATION CHANCES FOR THE HOLIDAY WEEKEND DEPEND UPON TIMING OF WEAK WAVES MOVING OVER THE TOP OF THE RIDGE AND INTO THE EASTERN PLAINS. THESE TYPE OF WAVES ARE NOTORIOUSLY DIFFICULT TO FORECAST BEYOND A COUPLE OF DAYS MAKING ANY PRECIPITATION FORECAST RELATIVELY UNCERTAIN. SO WHILE THE 06Z GFS WITH A TROUGH DEVELOPING IN MN/IA ON SUNDAY IS POSSIBLE...IT REALLY DEPENDS UPON THE EVOLUTION OF A WAVE IN THE NW FLOW FROM SATURDAY. THE 00Z AND 12Z ECMWF AS WELL AS THE 12Z GEM AND 12Z GFS ALSO HAVE THIS WAVE MOVE THROUGH THE EASTERN PLAINS ON SATURDAY BUT DO NOT DEEPEN IT. THE ECMWF IS WEAKEST WITH THIS WAVES AND CONTINUES TO BUILD THE RIDGE OVER THE AREA. AT THIS POINT...WILL LEAN TOWARD THIS SOLUTION WHICH WOULD MEAN A BIT WARMER TEMPERATURES FOR SUNDAY. OVERALL WILL HAVE CHANCE OF THUNDERSTORMS FROM LATE THURSDAY NIGHT INTO SATURDAY NIGHT. THE BEST CHANCE FOR STORMS WILL BE FRIDAY AFTERNOON AND FRIDAY NIGHT. AS FOR TEMPERATURES...WILL START OUT BELOW NORMAL ON THURSDAY AND WARMING TO NORMAL BY THE WEEKEND. FORECAST HIGHS ARE LEAST CERTAIN ON SATURDAY SINCE IF THERE IS CONVECTION LATE FRIDAY NIGHT...LINGERING CLOUDS COULD KEEP TEMPERATURES COOLER. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1049 PM CDT SUN JUN 29 2014 MOSTLY VFR THROUGH 01/06Z. THE MAIN EXCEPTION WILL BE SCATTERED TO NUMEROUS SHRA/TSRA EXPECTED SOUTHEAST OF A YKN/MJQ LINE...OR TO THE S AND E OF FSD ...10Z-18Z WITH LOCAL AND BRIEF LOWERING TO MVFR CEILINGS AND VISIBILITIES. AFTER 01/03Z CEILINGS 3-5K FEET MAY BEGIN TO INCREASE OVER THE NORTHERN PART OF THE AREA. A FEW SURFACE GUSTS TO 25 KNOTS FROM THE WEST WILL BE POSSIBLE IN SOUTHEAST SD 16Z-01/00Z. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && UPDATE...JH SHORT TERM...MJ LONG TERM...SCHUMACHER AVIATION...
Hazardous weather outlook, Jun 29, 9:16 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 916 PM CDT SUN JUN 29 2014 IAZ014-020>022-031-032-NEZ013-014-010230- CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA- 916 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT REDEVELOPING THUNDERSTORMS ARE POSSIBLE TOWARD DAYBREAK. LOCALLY HEAVY RAINFALL WILL BE THE GREATEST THREAT WITH THESE STORMS... THOUGH SMALL HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OCCASIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THE EARLY AFTERNOON HOURS MONDAY. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. IAZ001>003-012-013-MNZ089-090-SDZ066>071-010230- LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-NOBLES-JACKSON-TURNER-LINCOLN- BON HOMME-YANKTON-CLAY-UNION- 916 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS REDEVELOPING LATE TONIGHT...MAINLY SOUTH OF HIGHWAY 18. THESE STORMS ARE NOT EXPECTED TO BE SEVERE... THOUGH SMALL HAIL AND BRIEF HEAVY RAIN WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS WILL REMAIN LIKELY INTO THE EARLY AFTERNOON HOURS ON MONDAY. BRIEF LOCALLY HEAVY RAIN WILL BE THE PRIMARY THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. MNZ071-072-080-081-097-098-SDZ038>040-050-052>065-010230- LINCOLN-LYON-MURRAY-COTTONWOOD-PIPESTONE-ROCK-BEADLE-KINGSBURY- BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA- DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON- 916 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 1:31 AM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Sioux | 44 min |
| Jun 30, 3:30 AM CDT | Flash Flood Watch | FSD | Buena Vista, Cherokee, Ida, Woodbury | 11 hr |
| Jun 30, 4:50 AM CDT | River Flood Warning | FSD | Sioux | 36 hr |
| Jun 30, 5:08 AM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 37 min |
| Jun 30, 5:45 AM CDT | River Flood Warning | FSD | Cherokee | 36 hr |
| Jun 30, 9:55 AM CDT | Severe Thunderstorm Warning | FSD | Ida, Woodbury | 50 min |
| Jun 30, 10:32 AM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Ida, Plymouth, Woodbury | 43 min |
| Jun 30, 10:44 AM CDT | Severe Thunderstorm Warning | FSD | Ida | 13 min |
| Jun 30, 11:09 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Ida, Woodbury | 36 min |
| Jun 30, 11:50 AM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 40 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.